H∞ controller synthesis of fuzzy dynamic systems based on piecewise Lyapunov functions and bilinear matrix inequalities

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

155 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)94-103
Journal / PublicationIEEE Transactions on Fuzzy Systems
Issue number1
Publication statusPublished - Feb 2005


This paper presents an H controller design method for fuzzy dynamic systems based on techniques of piecewise smooth Lyapunov functions and bilinear matrix inequalities. It is shown that a piecewise continuous Lyapunov function can be used to establish the global stability with H performance of the resulting closed-loop fuzzy control systems and the control laws can be obtained by solving a set of bilinear matrix inequalities (BMIs). Two examples are given to illustrate the application of the proposed methods. © 2005 IEEE.

Research Area(s)

  • Bilinear matrix inequality (BMI), Controller design, Fuzzy systems, H∞ control, Piecewise Lyapunov functions